# SDR AALA972115

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65784591
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - SLIDE LIGHT FOR FORWARD ENTRY SERVICE DOOR INOPERATIVE.  REMOVED, INSTALLED SERVICEABLE BATTERY PACK.  TST:  66,894.26 HOURS.  CYCLES:  44,081.  (X)
